2009-2015 ©
Journal Publication
Research Title Optimal Guaranteed Cost Control for Exponential Stability of Nonlinear System with Mixed Time-Varying Delays via Feedback Control 
Date of Distribution 16 March 2018 
     Title of the Conference International MultiConference of Engineers and Computer Scientists 2018 
     Organiser International Association of Engineers (IAENG) 
     Conference Place The Royal Garden Hotel, Kowloon 
     Province/State Hong Kong 
     Conference Date 14 March 2018 
     To 16 March 2018 
Proceeding Paper
     Volume 2018 
     Page 583-588 
     Abstract The problem of optimal guaranteed cost control for exponential stability of nonlinear system with mixed time-varying delays via feedback control is considered. The mixed time-varying delays consisting of both discrete and distributed delays are considered without assuming the differentiability of the time-varying delays. Based on an improved Lyapunov-Krasovskii functional with triple integral terms and employing Newton-Leibniz formula, Jensen’s inequality and reciprocal convex combination technique, new delay-dependent sufficient conditions for the existence of guaranteed cost feedback control for the system are given in terms of linear matrix inequalities (LMIs), which can be checked numerically by using the effective LMI toolbox in MATLAB. Finally, a numerical example is given to illustrate the effectiveness and improve over some existing results in the literature. 
585020012-9 Miss NUCHIRA KHONGJA [Main Author]
Science Master's Degree

Peer Review Status ไม่มีผู้ประเมินอิสระ 
Level of Conference นานาชาติ 
Type of Proceeding Full paper 
Type of Presentation Oral 
Part of thesis true 
Presentation awarding false 
Attach file
Citation 0